CSpace
Diffeomorphism and Beltrami algebras on torus
Guo HY(郭汉英)1; Shen JM(沈建民)1; Wang SK(王世坤)2; Xu KW(徐开文)3
1989
Source PublicationChinese Physics Letters
ISSN0256-307X
Volume6Issue:2Pages:53
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28028
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院理论物理研究所
2.中国科学院数学与系统科学研究院
3.浙江大学
Recommended Citation
GB/T 7714
Guo HY,Shen JM,Wang SK,et al. Diffeomorphism and Beltrami algebras on torus[J]. Chinese Physics Letters,1989,6(2):53.
APA 郭汉英,沈建民,王世坤,&徐开文.(1989).Diffeomorphism and Beltrami algebras on torus.Chinese Physics Letters,6(2),53.
MLA 郭汉英,et al."Diffeomorphism and Beltrami algebras on torus".Chinese Physics Letters 6.2(1989):53.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭汉英]'s Articles
[沈建民]'s Articles
[王世坤]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭汉英]'s Articles
[沈建民]'s Articles
[王世坤]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭汉英]'s Articles
[沈建民]'s Articles
[王世坤]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.